# SDR CALA2009122100746

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 40,479 hours, 5,943 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 52601078
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMELLED ELECTRICAL ODOR NEAR 2L, WAS INTERMITTENT.  PULLED INTERPHONE CB.  ALSO TURNED OFF UTILITY BUSSES AND TURNED OFF ALL UNNECESSARY.  POWERED UP ALL SYS TO MAX, ALL LIGHTS, OVENS, CHILLERS.  REF AMM 05-51-56, INSPECTED AREAS.  ONLY A FAINT SMELL FROM OVEN 407.  SEVERAL PAX VERIFIED SMELL (ELECT ELEMENT) OF OVEN.  REMOVED AND REPLACED OVENS; POSITION 406 AND 407.  ALL OVENS, 4 EACH MID-GALLEY OPS CHK'D GOOD, NO DISCREPANCIES NOTED, NO BURN SMELL DETECTED AS THIS TIME.  OVEN, SMALL, ST OFF 29-2532-9-0001 5260 ON 29-2532-9-0001 1275; OVEN, SMALL, ST  OFF 29-2532-9-0001 1078 ON 29-2532-9-0001 1002.
